# SDR SIMA200122701

- Difficulty date: August 15, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - DURING SCHEDULED PS-2 CHECK MAINTENANCE, REPORTED A FLOOR PROXIMITY LIGHT AT ROW 5 TO BE INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE AT THE LIGHT CONNECTION.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
